# SDR DALA2022072405085

- Difficulty date: July 20, 2022
- Submitted: July 24, 2022
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 67,913 hours, 25,082 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2328866) DURING INSPECTION FOUND ENLOGATED HOLES ON FWD POSITION (4 EAS) ALSO ENLOGATED HOLES AFT POSITION (3EAS) AT ACCESS PANEL 194E. ACCESS PANEL 194E WAS REPAIRED PER B-737-800 S.R.M. 51-70-05-2R-8 PAR. 4. E. TO G. IN REFERENCE WITH B 737-800 S.R.M. 53-60-70-2R-1.
